Open Access
RAIRO-Oper. Res.
Volume 57, Number 5, September-October 2023
Page(s) 2393 - 2410
Published online 19 September 2023
  • H. Abdollahzadeh Ahangar and S.R. Mirmehdipour, Bounds on the restrained Roman domination number of a graph. Commun. Comb. Optim. 1 (2016) 75–82. [MathSciNet] [Google Scholar]
  • J. Amjadi, B. Samadi and L. Volkmann, Total restrained Roman domination. Commun. Comb. Optim. 8 (2023) 575–587. [MathSciNet] [Google Scholar]
  • A. Cabrera-Martínez and A. Conchado Peiro, On the {2}-domination number of graphs. AIMS Math. 7 (2022) 10731–10743. [CrossRef] [MathSciNet] [Google Scholar]
  • F. Bonomo, B. Brešar, L.N. Grippo, M. Milanič and M.D. Safe, Domination parameters with number 2: Interrelations and algorithmic consequences. Discrete Appl. Math. 235 (2018) 23–50. [CrossRef] [MathSciNet] [Google Scholar]
  • X. Chen, J. Liu and J. Meng, Total restrained domination in graphs. Comput. Math. Appl. 62 (2011) 2892–2898. [CrossRef] [MathSciNet] [Google Scholar]
  • G.S. Domke, J.H.T. Hattingh, S.T. Hedetniemi, R.C. Laskar and L.R. Markus, Restrained domination in graphs. Discrete Math. 203 (1999) 61–69. [CrossRef] [MathSciNet] [Google Scholar]
  • G.S. Domke, S.T. Hedetniemi, R.C. Laskar and G.H. Fricke, Relationships between Integer and Fractional Parameters of Graphs, In Vol. 2 of Graph theory, combinatorics, and applications: proceedings of the sixth quadrennial international conference on the theory and applications of graphs. Western Michigan University, John Wiley and Sons Inc. (1991) 371–387. [Google Scholar]
  • M.R. Garey and D.S. Johnson, Computers and Intractability: A Guide to the Theory of NP-Completness, Freeman, San Francisco (1979). [Google Scholar]
  • J.H. Hattingh and E.J. Joubert, Restrained and total restrained domination in graphs, edited by T.W. Haynes, S.T. Hedetniemi and M.A. Henning. In: Topics in domination in graphs. Springer International Publishing (2020). [Google Scholar]
  • F. Harary and T.W. Haynes, Double domination in graphs. Ars Combin. 55 (2000) 201–213. [MathSciNet] [Google Scholar]
  • T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamental of Domination in Graphs. Marcel Deker, New York (1998). [Google Scholar]
  • T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs: Advanced Topics. Marcel Dekker Inc., New York (1998). [Google Scholar]
  • R. Kala and T.R. Nirmala Vasantha, Restrained double domination number of a graph. AKCE Int. J Graphs Comb. 5 (2008) 73–82. [Google Scholar]
  • B. Samadi, M. Alishahi, I. Masoumi and D.A. Mojdeh, Restrained Italian domination in graphs. RAIRO: OR 55 (2021) 319–332. [CrossRef] [EDP Sciences] [Google Scholar]
  • B. Samadi, N. Soltankhah, H. Abdollahzadeh Ahangar, M. Chellali, D.A. Mojdeh, S.M. Sheikholeslami and J.C. Valenzuela-Tripodoro, Restrained condition on double Roman dominating functions. Appl. Math. Comput. 438 (2023) 127554. [Google Scholar]
  • J.A. Telle and A. Proskurowski, Algorithms for vertex partitioning problems on partial k-trees. SIAM J. Discrete Math. 10 (1997) 529–550. [Google Scholar]
  • L. Volkmann, Remarks on the restrained Italian domination number in graphs. Commun. Comb. Optim. 8 (2023) 183–191. [MathSciNet] [Google Scholar]
  • L. Volkmann, Restrained double Italian domination in graphs. Commun. Comb. Optim. 8 (2023) 1–11. [MathSciNet] [Google Scholar]
  • C. Xi and J. Yue, The restrained double Roman domination in graphs. Bull. Malays. Math. Sci. Soc. 46 (2023) 6. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.